# SDR VTZA96355

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Baggage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6473 - JFK-IAD - DURING CLIMB, MADE A UNSCHEDULED LANDING AT JFK, DUE TO BAGGAGE SMOKE DETECTOR LIGHT ILLUMINATED. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RLEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
